# SDR IPXA2019112759406

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 19,009 hours, 6,789 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOPAPU FAULT LIGHT IS ON & ECIAS MSG, MAKE TWO ATTEMPTS TO START THE APU DURING TAXI IN BOTH TIMES RECIEVED APU FAULTAPU LOW OIL LEVEL, SERVICED TO FULL PER AMM CHAPT 12
